MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 5; HIP CEMENTLESS STEM
Model Number 01.12.035
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-feb-2023: lot 2011443: (b)(4) manufactured and released on 22-feb-2021.Expiration date: 2026-02-04.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medacta medical manager: revision 1 month after primary tha on a male patient due to joint luxation.The patient had a primary hip surgery after a fall and consequent femoral bone fracture.From the radiographic image provided, the stem seems undersized and subsided which may have caused the adverse event.The surgery was completed successfully revising the medacta stem and head to a competitor stem and head, and revising the medacta cup and liner with a new medacta cup and liner.There is no reason to suspect a faulty device.
 
Event or Problem Description
On (b)(6) 2022, the patient had a primary hip surgery after a fall and consequent femoral bone fracture.Presently, on (b)(6) 2023, the patient came in reporting a joint luxation.The surgeon noticed that the stem appeared to be undersized and had significant subsidence.The surgery was completed successfully revising the medacta stem and head to a competitor stem and head, and revising the medacta cup and liner with a new medacta cup and liner.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16435302
Report Number3005180920-2023-00115
Device Sequence Number7401200
Product Code JDI
UDI-Device Identifier07630030802171
UDI-Public07630030802171
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model Number01.12.035
Device Catalogue Number01.12.035
Device Lot Number2011443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale